MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC INSUFFLATOR

W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC INSUFFLATOR
Model Number PH304
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "event description: according to the reporter, during a hysteroscopic myomectomy, while resecting the myoma, the unit's fluid outflow count stopped at 32,540 and when it stopped counting outflow, the deficit began to subtract from 1500.The surgeon was informed, and the staff did a manual count to ensure accurate deficit was still 1500 cc.There was no patient injury." "fluid outflow count stopped at 32540 and once it stopped count-ing outflow, the deficit began to subtract from 1500.Surgeon was informed and staff did a manual count to ensure accurate deficit was still 1500ccs.Hysterolux machine functioned perfectly until it stopped counting outflow at 32540.Then deficit began to subtract.".

Brand Name
HYSTEROLUX FLUID MANAGEMENT SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key10611853
Report Number3002914049-2020-00009
Device Sequence Number14104382
Product Code HIG
UDI-Device Identifier04056702005672
UDI-Public04056702005672
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPH304
Device Catalogue Number72205000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1